MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL VISIA AF MRI XT VR SURESCAN; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

MEDTRONIC EUROPE SARL VISIA AF MRI XT VR SURESCAN; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number DVFB1D1
Medical Device Problem Codes Electromagnetic Interference (1194); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 11/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient received inappropriate therapy during a procedure where cautery was used.A lead integrity alert (lia) triggered due to high rate non-sustained (hrns) episodes and sensing integrity counter (sic).Review of the episode shows non-physiologic morphologies, which were related to the cautery.The implantable cardioverter defibrillator (icd) remains in use.No further patient complications have been reported as a result of this event.

Brand Name
VISIA AF MRI XT VR SURESCAN
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ  1131
Manufacturer (Section G)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ   1131
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key20786487
Report Number9614453-2024-04624
Device Sequence Number17875858
Product Code LWS
UDI-Device Identifier00763000059576
UDI-Public00763000059576
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/28/2022
Device Model NumberDVFB1D1
Device Catalogue NumberDVFB1D1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Initial Report FDA Received Date11/26/2024
Date Device Manufactured03/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
694758 LEAD
Outcome Attributed to Adverse Event Life Threatening;
Patient Age64 YR
Patient SexMale
Patient Weight97 KG